# SDR HNAA2025042100213

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 1088
- Condition: Faulted
- Location: Zone 700
- Part time: 43,820 hours, 39,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 330 ALT LG DISAGREE MESSAGE DISPLAYED. FOLLOWED QRH WOULD NOT CLEAR.   TROUBLE SHOT IAW FIM 32-32-00-810-803-A STEPS 1, 2, 9, 22 NO FAULTS FOUND. R&R LANDING GEAR LEVER AS A MAINTENANCE PRECAUTION IAW AMM 32-32-02-04, OPS CHECK GOOD. OKAY FOR SERVICE AT THIS TIME
